Posted by myco on March 24, 2009, at 18:57:51
In reply to Re: Total lack of concetration now... » myco, posted by TriedEveryDrug on March 24, 2009, at 18:40:40
If you have any questions about sides let me know...I'm not a nardil expert or "veteren" but I consider myself an extremely observant person...I pay close attention to side effects and record everything including lengths of time lasted and number of times etc....believe it or not I have noticed that nardil's side effects (for me anyway) come in 2 week "cycles"....literally the sides are in order for me (like a cycle) and the two week cycle ends with a big GABA punch that puts me on the couch for a day or 2 in a state of complete relaxation...when this occurs I know within 2 days the med will be fully "kicked in" at that dose and I will be virtually side effect free...until I raise or lower dose of course.
Spaceyness is an interesting term...does it relate to dizzyness or somnolance for you? When I think of spacey I think just plain "out of it" like wave a hand in front of my face yoohoo anybody home lol is that what you mean? Nardil did do this to me initially in the early beginnings.
Mild headaches will be your shadow for a lil while...dizzyness is most likely to be your "best friend" when you get higher than 15mg but dont worry...again all this stuff goes away except insomnia and a lil weight.
I know it's tough to keep to a med when you risk trouble at work but try your best...I always encourage people to stick with their meds as best they can unless health or financial issues (job included) prevent proper administration of medication. Your dr wants nardil for a reason I'm sure so do try to give it a "good go" before you bail...you may have found a real winner, you wont know unless you try right? lol man that sounds corny...but seriously
> Hi myco,
> Thanks for your advice. I did like you said - packed the BP gauge away, not going to look at it again.
> Aleve took the headaches away.
> As far as dosing, my doc told me to do 15mg/day for 4 days, then 45mg/day TID after that. Really the only sides I have right now are the headaches and the spaciness, which seems to come and go. So I really can't complain.
> Thanks again.
> oh, when do the cheese cravings go away? :D